# SDR SWAA070435

- Difficulty date: January 27, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 65,703 hours, 49,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1061323468
- Part serial: 0947A
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INOP.  REMOVED AND REPLACED EVAC SLIDE PER MM.
